MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT PLUS VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT PLUS VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1211-36
Medical Device Problem Code Tactile Prompts/Feedback (4022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient presented for routine follow up.The patient noted a lack of vibratory alert from the implantable cardioverter defibrillator.The physician elected to explant and replace the icd.There were no patient consequences.
 
Additional Manufacturer Narrative
Analysis was normal.No anomalies were found.

Brand Name
CURRENT PLUS VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key12485642
Report Number2017865-2021-30571
Device Sequence Number3736340
Product Code NVZ
UDI-Device Identifier05414734503686
UDI-Public05414734503686
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2011
Device Model NumberCD1211-36
Device Catalogue NumberCD1211-36
Device Lot Number3066471
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/30/2021
Supplement Date Received by Manufacturer10/15/2021
Initial Report FDA Received Date09/16/2021
Supplement Report FDA Received Date11/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient Weight91